Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Sleepy, lethargic and body pains. Diabetic. Can Revital be used for being energetic?

hi,
My father is 56 yr old and he is dibetic ,
is facing a problem of body ache, lithargicness ..and most concerning for me is feeling sleep while driving the bike. .at night while coming home from work..please advise something to avoid sleep while driving and keep him energetic hole day..is revital is good for him??knowing that he is dibetic. .Please advise. .

thanks. ..
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello,
The most common cause of lethargy in your father could be uncontrolled diabetes.Do control the blood sugar levels properly and in addition get him tested for thyroid function tests,VIT D and VIT B 12.
In the mean while you can give any multivitamin.
You can give him REVITAL but get him tested for above mentioned causes.
Thanks
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor